| Model Number |
AR40E |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/01/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Section a4 and a5: unknown/ not provided.Patient information cannot be provided due to personal data privacy legislation/policy.Section d6a: implant date: not applicable, as lens was removed/replaced in the initial surgery.Section d6b: explant date: not applicable, as lens was removed/replaced in the initial surgery.Section e1: email address: unknown/not provided.Section e1: initial reporter telephone number: (b)(6).Section h3-other (81): it was indicated that the device is not returning for evaluation; therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that after intraocular lens (iol) implant, it was noticed that haptic was damaged and new iol was used to replace it.No further information available.
Additional Manufacturer Narrative
Section d9: device available for evaluation: yes.Date returned to manufacturer: 16 jan 2024.Section h3: device evaluated by manufacturer: yes.Device evaluation : visual inspection reveal that the lens was coated in viscoelastic residue.The lens was cleaned and no issues were observed with the lens or lens haptics.The complaint issue was not identified during product evaluation.Therefore, there is no indication of a product deficiency or product malfunction.Manufacturing record evaluation: based on the manufacturing records review, and historical complaint review, there is no indication of a product malfunction or product quality deficiency.No nonconformity report, documentation or labeling changes, and escalations are required.Conclusion: as a result of the investigation, there is no indication of a product quality deficiency.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.